# SDR CA090109004

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Garrtt TPE3311
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE CAME INTO THE SHOP FOR A ROUTINE OVERHAUL.  UPON INSPECTING THE NR 3 STATOR IT WAS FOUND TO HAVE THE METAL SPRAY FROM WHEN IT WAS OVERHAULED COMING OFF IN PIECES. REF PICTURES ON ATTACHMENTS.  THIS PART ONLY HAS 3499.1 HRS SINCE OVERHAULED.  THE PART HAS FAILED THE INSPECTION AND WILL BE FORWARDED BACK TO THE OVERHAUL FACILITY.  THERE IS NO LIFE LIMIT ON THE STATOR.
